# SDR AALA202509225549

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 40,079 hours, 17,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tie Down
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT REAR SERVICE DOOR GIRT BAR ATTACHMENT POINT (FORWARD) WILL NOT OPERATE PROPERLY.  SPRING LOADED CLAMP ON THE FLOOR DOES NOT WORK PROPERLY. MAINTENANCE ADJUSTED GIRT BAR ATTACHMENT.
